# SDR AALA201506119006

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8992
- Condition: Defective
- Location: R4 Door
- Part time: 49,977 hours, 19,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX & CREW DOOR R4 SLIDE COVER WILL NOT ATTACH SECURELY TO LOWER ATTACH POINTS.  INSTALLED NEW ESCAPE SLIDE IN THE R4 POSITION.
